# SDR 2024FA0000847

- Difficulty date: October 23, 2024
- Submitted: November 19, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330*
- Aircraft serial: 1404
- Aircraft time: 45,554 hours, 7,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK CROWN AREA FR36, Y2462, BETWEEN FR26/37.4
